Coupled fixed point results for weakly related mappings in partially ordered metric spaces

Document Type : Research Paper


1 govt. benazir college, bhopal

2 Technocrats Institute of technology


In the present paper‎, ‎we show the existence of a coupled fixed point for a non-decreasing mapping in partially ordered complete metric space using a partial order induced by an appropriate function $phi$‎. ‎We also define the concept of weakly related mappings on an ordered space‎. ‎Moreover common coupled fixed points for two and three weakly related mappings are also proved in the same space‎.


Main Subjects

Volume 40, Issue 1 - Serial Number 1
February 2014
Pages 29-40
  • Receive Date: 15 February 2012
  • Revise Date: 02 December 2012
  • Accept Date: 02 December 2012
  • First Publish Date: 01 February 2014